Skip to main content

Tamoxifen associated bilateral optic neuropathy

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2

References

  1. Eisner A, Luoh SW (2011) Breast cancer medications and vision: effects of treatments for early-stage disease. Curr Eye Res 36:867–885. doi:10.3109/02713683.2011.594202

    Article  PubMed Central  CAS  PubMed  Google Scholar 

  2. Pugesgaard T, Von Eyben FE (1986) Bilateral optic neuritis evolved during tamoxifen treatment. Cancer 58:383–386

    Article  CAS  PubMed  Google Scholar 

  3. Ashford AR, Donev I, Tiwari RP, Garrett TJ (1988) Reversible ocular toxicity related to tamoxifen therapy. Cancer 61:33–35

    Article  CAS  PubMed  Google Scholar 

  4. Colley SM, Elston JS (2004) Tamoxifen optic neuropathy. Clin Exp Ophthalmol 32:105–106

    Article  Google Scholar 

  5. Wang MY, Sadun AA (2013) Drug-related mitochondrial optic neuropathies. J Neuroophthalmol 33:172–178

    Article  CAS  PubMed  Google Scholar 

Download references

Conflict of interest

The authors declare that there are no conflicts of interest.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Jasmin Zvorničanin.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zvorničanin, J., Sinanović, O., Zukić, S. et al. Tamoxifen associated bilateral optic neuropathy. Acta Neurol Belg 115, 173–175 (2015). https://doi.org/10.1007/s13760-014-0327-6

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s13760-014-0327-6

Keywords

  • Tamoxifen
  • Optic Neuritis
  • Optic Neuropathy
  • Visually Evoke Potential
  • Auditory Evoke Potential